Hi, it's possible for a TIA to cause a wide variety of other symptoms besides paralysis, including confusion, memory loss, personality changes and emotional or mood changes. This should improve with time. Just ensure to see he continues his medications and be empathetic towards him. Regards.
Hi I have recently had TIA epsisodes and I am very aloof and distant with everyone...it comes from a feeling of disconnection to my life and a sense of feeling kinda lost, with a kind of apathy too, I think. I need to be writing essays but just don't seem to be able to concentrate on anything and just find myself wondering around...at the moment I am sitting in a darkened room with my computer on a lovely bright sunny day outside with anxiety levels through the roof and a feeling of disconnection to everybody. This is very unlike me, opposite, in fact. I cant say that is how your husband is feeling but perhaps writing about whats happening for me might help you a little with understanding what could possibly be happening for him too? All the best for you and your husband :-)
I am 52 years old, eat healthy, work out 5 days a week and have never been diagnosed with high blood pressure and had a TIA a little over a month ago (11/11/13). I woke up that morning and starting working on my computer and when I saw what I was typing it was all jibberish, I thought that my keyboard had broken but then my left side of my body went numb and I could not speak, or if I did speak the words came out all jumbled. I was rushed to the ER and diagnosed with a TIA ( my blood pressure was 203/116) and then discharged. Although all the doctors say that they're are no lasting effects with TIA's, I tell them they're are wrong! I know myself and now I stammer when I speak and my short term memory is really messed up and I have no concentration. I am constantly forgetting what I am doing and other things such as, putting a pair of glasses on when I already have a pair on, yesterday I was eating a sandwich that was in my left hand and put the wrapper that in my right hand in my mouth. What is going on? Why do the doctors say that there are no LASTING EFFECTS? I find it hard to believe that I could have a blockage in a blood vessel in my head that stopped the blood flow and have no lasting effects??? PLEASE HELP, does this ever improve or get back to normal??? Also, I was told that I had a stroke on the right side of my brain since the left part of my body was affected.
What side of everyones body was affected? For me it was the left side which means that the stroke was in the right side of my brain and vice versa. And are there different lingering effects for each side. Any comments would be greatly appreciated
i am 51yo male. i had a TIA in Dec 2012. (didn't know what a TIA was at the time) Went to my doctor and he told me i was having 'stress/anxiety' symptoms. WRONG!!!!
2 weeks later i had a massive stroke. (right side of brain, MCA, left side impacted) now over a year later i'm still having issues.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.